# SDR QXEA2016092600605

- Difficulty date: September 13, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON & AROUND BUCKTAILS ON STRINGER 31L BETWEEN BS 47.975 & 32.4.  REMOVED RIVETS IAW SRM 51-42-05 4C.  REMOVED CORROSION IAW SRM 51-21-00.  REPAIRED IAW SRM 53-00-00-02-17 REPAIR-17.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-17 R-17.
